Drug rash with eosinophilia and systemic symptoms syndrome following cholestatic hepatitis A: a case report
Jihyun An, Joo Ho Lee, Hyojeong Lee, Eunsil Yu, Dan Bi Lee, Ju Hyun Shim, Sunyoung Yoon, Yumi Lee, Soeun Park, Han Chu Lee
Korean J Hepatol. 2012;18(1):84-88.   Published online 2012 Mar 22     DOI: https://doi.org/10.3350/kjhep.2012.18.1.84
Citations to this article as recorded by Crossref logo
Characterizing DRESS syndrome recurrence: a systematic review
Ajay N. Sharma, Samantha Shwe, Vignesh Ravi, Melanie Miller, Natasha A. Mesinkovska, Nathan W. Rojek, Scott Worswick
Archives of Dermatological Research.2021;[Epub]     CrossRef
DRESS syndrome with cholecystitis in a child: A case report and literature review
Ferdaous Chahed, Najah Ben Fadhel, Haifa Ben Romdhane, Zohra Chadli, Habib Besbes, Naceur Boughattas, Nadia Ben Fredj, Karim Aouam
Therapies.2021;[Epub]     CrossRef
Mechanisms of Severe Cutaneous Adverse Reactions: Recent Advances
Teresa Bellón
Drug Safety.2019; 42(8): 973.     CrossRef
Variation of clinical manifestations according to culprit drugs in DRESS syndrome
Da Woon Sim, Ji Eun Yu, Jiung Jeong, Jae-Woo Jung, Hye-Ryun Kang, Dong Yoon Kang, Young Min Ye, Young-Koo Jee, Sujeong Kim, Jung-Won Park, Min Gyu Kang, Sae Hoon Kim, Hye-Kyung Park, Min-Suk Yang, Gyu-Young Hur, Jun Kyu Lee, Jeong-Hee Choi, Yong Eun Kwon,
Pharmacoepidemiology and Drug Safety.2019; 28(6): 840.     CrossRef
Allopurinol-induced DRESS syndrome mimicking biliary obstruction
Hyung Gyu Choi, Junsu Byun, Chae Ho Moon, Jong Ho Yoon, Ki Young Yang, Su Cheol Park, Chul Ju Han
Clinical and Molecular Hepatology.2014; 20(1): 71.     CrossRef
Dress Syndrome Induced by Sulphasalazine
K. Pałgan, Z. Bartuzi
European Journal of Inflammation.2014; 12(1): 187.     CrossRef
Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS)
S. Ständer, D. Metze, T. Luger, T. Schwarz
Der Hautarzt.2013; 64(8): 611.     CrossRef